# SDR ABXA20170225012

- Difficulty date: February 25, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 59,871 hours, 45,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Condition: Defective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRPLANE WAS REMOVED FROM SERVICE, TWO DESCENT DEVICES WERE FOUND PARTIALLY UNWOUND. THE DESCENT DEVICES WERE REPLACED. THE CAUSE FOR THE DESCENT DEVICES BECOMING UNWOUND IS UNKNOWN.
